MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0387-7604(02)00007-4

Медицинская библиотека · Brain & development · 2002

Tubulo-interstitial nephritis caused by sodium valproate.

Yoshikawa Hideto, Watanabe Toru, Abe Tokinari

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

A severely handicapped 14-year-old Japanese girl had epilepsy and was treated with sodium valproate (SV) from the age of 7 years. Although the epileptic seizures were well controlled, she sometimes had a fever and hypokalemia from the age of 13 years. Laboratory examinations revealed metabolic acidosis, hypouricemia, hypophosphatemia, glycosuria, proteinuria and aminoaciduria, thus suggesting Fanconi syndrome. Gallium scanning showed marked renal uptake. A renal biopsy revealed interstitial nephritis without immuno-deposition. SV was replaced since it was considered to be the most probable cause of the renal involvement. Thereafter, she showed marked improvement of the clinical symptoms and the laboratory data gradually, and she never had a fever. Although SV is an effective anti-epileptic drug, we have to pay attention to adverse renal effects such as Fanconi syndrome and interstitial nephritis.

Для цитирования: Yoshikawa Hideto, Watanabe Toru, Abe Tokinari. Tubulo-interstitial nephritis caused by sodium valproate.. Brain & development. 2002. DOI: 10.1016/s0387-7604(02)00007-4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.